{"keyword":["General Mathematics"],"month":"02","issue":"3","user_id":"4359f0d1-fa6c-11eb-b949-802e58b17ae8","title":"Waist of balls in hyperbolic and spherical spaces","publication_identifier":{"issn":["1073-7928"],"eissn":["1687-0247"]},"article_processing_charge":"No","page":"669-697","oa_version":"Preprint","volume":2020,"isi":1,"main_file_link":[{"open_access":"1","url":"https://arxiv.org/abs/1702.07513"}],"date_published":"2020-02-01T00:00:00Z","type":"journal_article","author":[{"orcid":"0000-0002-2548-617X","last_name":"Akopyan","first_name":"Arseniy","full_name":"Akopyan, Arseniy","id":"430D2C90-F248-11E8-B48F-1D18A9856A87"},{"last_name":"Karasev","first_name":"Roman","full_name":"Karasev, Roman"}],"publisher":"Oxford University Press","intvolume":" 2020","scopus_import":"1","department":[{"_id":"HeEd"}],"doi":"10.1093/imrn/rny037","_id":"10867","acknowledgement":" Supported by the Russian Foundation for Basic Research grant 18-01-00036.","abstract":[{"text":"In this paper we find a tight estimate for Gromov’s waist of the balls in spaces of constant curvature, deduce the estimates for the balls in Riemannian manifolds with upper bounds on the curvature (CAT(ϰ)-spaces), and establish similar result for normed spaces.","lang":"eng"}],"language":[{"iso":"eng"}],"date_updated":"2023-08-24T14:19:55Z","day":"01","article_type":"original","quality_controlled":"1","oa":1,"publication_status":"published","year":"2020","date_created":"2022-03-18T11:39:30Z","publication":"International Mathematics Research Notices","external_id":{"isi":["000522852700002"],"arxiv":["1702.07513"]},"citation":{"chicago":"Akopyan, Arseniy, and Roman Karasev. “Waist of Balls in Hyperbolic and Spherical Spaces.” International Mathematics Research Notices. Oxford University Press, 2020. https://doi.org/10.1093/imrn/rny037.","ama":"Akopyan A, Karasev R. Waist of balls in hyperbolic and spherical spaces. International Mathematics Research Notices. 2020;2020(3):669-697. doi:10.1093/imrn/rny037","short":"A. Akopyan, R. Karasev, International Mathematics Research Notices 2020 (2020) 669–697.","apa":"Akopyan, A., & Karasev, R. (2020). Waist of balls in hyperbolic and spherical spaces. International Mathematics Research Notices. Oxford University Press. https://doi.org/10.1093/imrn/rny037","ieee":"A. Akopyan and R. Karasev, “Waist of balls in hyperbolic and spherical spaces,” International Mathematics Research Notices, vol. 2020, no. 3. Oxford University Press, pp. 669–697, 2020.","ista":"Akopyan A, Karasev R. 2020. Waist of balls in hyperbolic and spherical spaces. International Mathematics Research Notices. 2020(3), 669–697.","mla":"Akopyan, Arseniy, and Roman Karasev. “Waist of Balls in Hyperbolic and Spherical Spaces.” International Mathematics Research Notices, vol. 2020, no. 3, Oxford University Press, 2020, pp. 669–97, doi:10.1093/imrn/rny037."},"status":"public"}